# SDR AALA202009099023

- Difficulty date: August 21, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 16,200 hours, 7,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5347560020600
- Condition: Corroded
- Location: Frame 57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF DOOR CUTOUT THRESHOLD SHEET AT FR57 AND STR 38R, MEASURING L=5.224 IN, W=2.015 IN, D=0.022 IN. REPLACED THRESHOLD WITH NEW IAW A319 SRM 51-72-11-911-001 AND 51-42-11-801 AND DRAWING E53476500.
